# SDR CA130627004

- Difficulty date: June 18, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Loose
- Location: Generator
- Stage of operation: DE
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) IN FLIGHT, DURING DESCENT FL 190, GEN 2 OFF CTU MSG THEREAFTER GENT 1 OFF CTN MSG. ADG DEPLOYED AND POWER WAS RESTORED BY APU GEN.  TROUBLESHOOTING FOUND A LOOSE CONNECTOR, J201 AT FS280, IN THE ELECTRICAL SYS.  A CHECK OF THE POWER SUPPLY REVEALED THAT MOVING/SHAKING THIS CONNECTOR RESULTED IN AN OPEN CIRCUIT AND GENERATOR 2 GOING OFF-LINE.  THE REASON FOR GENERATOR 1 GOING OFF-LINE IS UNDER INVESTIGATION.
